Open Access
2008/2009 Fourier Coefficients and Generalized Lipschitz Classes
S. S. Volosivets
Real Anal. Exchange 34(1): 219-226 (2008/2009).


In this paper we give some equivalence relations between behavior of Fourier coefficients of a special kind and smoothness of functions. A necessary and sufficient condition for existence of Schwartz derivative is also obtained.


Download Citation

S. S. Volosivets. "Fourier Coefficients and Generalized Lipschitz Classes." Real Anal. Exchange 34 (1) 219 - 226, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 19 May 2009

zbMATH: 1180.42003
MathSciNet: MR2527135

Primary: 42A10
Secondary: 41A25

Keywords: absolute convergence , generalized Lipschitz classes , moduli of smoothness

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 1 • 2008/2009
Back to Top